Advertisement

Nonlinear Dynamics

, Volume 77, Issue 3, pp 1011–1017 | Cite as

Robust \({\varvec{L}}_{\varvec{2}}\)-gain control for a class of cascade switched nonlinear systems

  • Yue Liu
  • Shengzhi Zhao
  • Ruicheng Ma
Original Paper

Abstract

In this paper, we study the robust finite \(L_2 \)-gain control for a class of cascade switched nonlinear systems with parameter uncertainty. Each subsystem of the switched system under consideration is composed of a zero-input asymptotically stable nonlinear part which is a lower dimension switched system, and of a linearizable part. The uncertainty appears in the control channel of each subsystem. We give sufficient conditions under which the nonlinear feedback controllers are derived to guarantee that the \(L_2 \)-gain of the closed-loop switched system is less than a prespecified value for all admissible uncertainty under arbitrary switching. Moreover, we also develop the \(L_2\)-gain controllers for the switched systems with nonminimum phase case.

Keywords

Switched nonlinear system Parameter uncertainty Common Lyapunov function \(L_2\)-gain 

Notes

Acknowledgments

This work was supported by A Project Supported by Scientific Research Fund of Liaoning Provincial Education Department under Grant L2013002 and the National Natural Science Foundation of China under Grant 61304055.

References

  1. 1.
    Su, Q.Y., Zhao, J.: Stabilization of a class of switched systems with state constraints. Nonlinear Dyn. 70(2), 1499–1510 (2012)CrossRefMATHMathSciNetGoogle Scholar
  2. 2.
    Liberzon, D.: Switching in Systems and Control. Birkhäuser, Boston (2003)CrossRefMATHGoogle Scholar
  3. 3.
    Hespanha, J.P., Morse, A.S.: Switching between stabilizing controllers. Automatica 38, 1905–1917 (2002)CrossRefMATHMathSciNetGoogle Scholar
  4. 4.
    Lian, J., Wang, M.: Sliding-mode control of switched delay systems with nonlinear perturbations: average dwell time approach. Nonlinear Dyn. 62(4), 791–798 (2010)CrossRefMATHMathSciNetGoogle Scholar
  5. 5.
    Liberzon, D., Morse, A.S.: Basic problems in stability and design of switched systems. IEEE Control Syst. 10, 59–70 (1999)CrossRefGoogle Scholar
  6. 6.
    Xiang, Z.R., Chen, Q.W.: Robust reliable control for uncertain switched nonlinear systems with time delay under asynchronous switching. Appl. Math. Comput. 216, 800–811 (2010)CrossRefMATHMathSciNetGoogle Scholar
  7. 7.
    Branicky, M.S.: Multiple Lyapunov functions and other analysis tools for switched and hybrid systems. IEEE Trans. Autom. Control 43(4), 475–482 (1998)CrossRefMATHMathSciNetGoogle Scholar
  8. 8.
    Sun, X., Liu, G.P., Rees, D., Wang, W.: Delay-dependent stability for discrete systems with large delay sequence based on switching techniques. Automatica 44(11), 2902–2908 (2008)CrossRefMATHMathSciNetGoogle Scholar
  9. 9.
    Deaecto, G.S., Geromel, J.C., Daafouz, J.: Dynamic output feedback \(H_\infty \) control of switched linear systems. Automatica 47(8), 1713–1720 (2011)CrossRefMATHMathSciNetGoogle Scholar
  10. 10.
    Ma, R.C., Zhao, J.: Backstepping design for global stabilization of switched nonlinear systems in lower triangular form under arbitrary switchings. Automatica 46, 1819–1823 (2010) Google Scholar
  11. 11.
    Ma, R. C., Wang, M. S., Dimirovski, G. M., Zhao, J.: Global stabilization of a class of switched nonlinear systems under a pre-given switching law. In: Proceedings of the 31st Chinese Control Conference, Hefei, pp. 2082–2087 (2012)Google Scholar
  12. 12.
    Ma, R. C., Zhao, J., Dimirovski, G. M.: H-infinity controller design for switched nonlinear systems in lower-triangular form under arbitrary switching. In: Proceedings of the 49th IEEE Conference on Decision and Control, Atlanta, GA, pp. 4258–4263 (2010)Google Scholar
  13. 13.
    Zhao, S.Z., Zhao, J.: \(H_\infty \) control for cascade minimum-phase switched nonlinear systems. Control Theory Appl. 3(2), 163–167 (2005)CrossRefMATHMathSciNetGoogle Scholar
  14. 14.
    Ma, R.C., Dimirovski, G.M., Zhao, J.: Backstepping robust \(H_\infty \) control for a class of uncertainty switched nonlinear systems under arbitrary switchings. Asian J. Control 15, 41–50 (2013)Google Scholar
  15. 15.
    Zong, G., Xu, S., Wu, Y.: Robust \(H_\infty \) stabilization for uncertain switched impulsive control systems with state delay: An LMI approach. Nonlinear Anal. 2, 1287–1300 (2008)CrossRefMATHMathSciNetGoogle Scholar
  16. 16.
    Ji, Z., Wang, L.: Disturbance attenuation of uncertain switched linear systems. In: Proceedings of the 43rd IEEE Conference on Decision and Control, pp. 3708–3713 (2004)Google Scholar
  17. 17.
    Xie, D.M., Wang, L., Hao, F., Xie, G.: LMI approach to \(L_2 \)-gain analysis and control synthesis and control synthesis of uncertainty switched systems. IEEE Proc. Control Theory Appl. 151(1), 21–28 (2004)CrossRefGoogle Scholar
  18. 18.
    Wang, M., Zhao, J., Gimirovski, G.M.: \(H_\infty \) control for a class of cascade switched nonlinear systems. Asian J. Control 10(6), 724–729 (2008)CrossRefMathSciNetGoogle Scholar
  19. 19.
    Su, W.Z., Xie, L.H., De Souza, C.E.: Global robust disturbance attenuation and almost disturbance decoupling for uncertainty cascaded nonlinear systems. Automatica 35, 697–707 (1999)CrossRefMATHGoogle Scholar
  20. 20.
    Xie, L.H., Su, W.Z.: Robust \(H_\infty \) control for a class of cascade nonlinear systems. IEEE Trans. Automat. Control 42(10), 1465–1469 (1997)CrossRefMATHMathSciNetGoogle Scholar
  21. 21.
    van der Schaft, A.J.: \(L_2 \)-gain analysis of nonlinear systems and nonlinear \(H_\infty \) control. IEEE Trans. Automat. Control 37, 770–784 (1992)CrossRefMATHMathSciNetGoogle Scholar
  22. 22.
    Niu, B., Zhao, J.: Robust \(H_\infty \) control for a class of switched nonlinear cascade systems via multiple Lyapunov functions approach. Appl. Math. Comput. 218(11), 6330–6339 (2012)CrossRefMATHMathSciNetGoogle Scholar
  23. 23.
    Jiang, Z.P., Teel, A., Praly, L.: Small-gain theorem for iss systems and applications. Math. Control Signal Syst. 7, 104–130 (1994)Google Scholar
  24. 24.
    Isidori, A.: The zero dynamics of a nonlinear system: From the origin to the latest progresses of a long successful story. Eur. J. Control 19, 369–378 (2013)CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2014

Authors and Affiliations

  1. 1.School of MathematicsLiaoning UniversityShenyangPeople’s Republic of China

Personalised recommendations